A new lattice model with the consideration of the traffic interruption probability for two-lane traffic flow

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

25 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)417-424
Journal / PublicationNonlinear Dynamics
Volume81
Issue number1-2
Online published1 Mar 2015
Publication statusPublished - Jul 2015

Abstract

In this paper, we proposed a new lattice model of two-lane traffic flow considering the effects of traffic interruption probability. The stability condition is deduced from the linear stability analysis for two-lane freeways. Also, the modified Korteweg–de Vries equation is obtained to describe the traffic phase transition resulted from traffic interruption probability through nonlinear analysis in two-lane system. The numerical simulation results validate that the traffic interruption probability further improves the stability of traffic flow on two-lane freeways.

Research Area(s)

  • Lattice model, Traffic flow, Traffic interruption probability, Two lanes